# SDR UALA2013070504708

- Difficulty date: July 4, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,951 hours, 6,859 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OXYGEN MASK MICROPHONE WILL NOT RESET.   REPLACED OXYGEN MASK ASSY IAW AMM, OPS NORMAL.
